A member asked:

I switched my pills to a lower dose. i missed 3 and haven't took my sugar pills. i have been spotting a pinkish red since saturday and now its tuesday?

A doctor has provided 1 answer
Dr. Ted Anderson answered

Specializes in Gynecology

Changing the dose of a birth control pill to a lower dose (usually means lower estrogen) or to a tricyclic pill (often has the work "tri-something" in the name), and especially missing pills cal all be a source of irregular spotting. This will generally self-correct as pills are taken correctly and the body adapts to the new dose. However, if pregnancy is a concern. Take a home pregnancy test.

Answered Dec 17, 2013

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...